Advertisement

Automation and Remote Control

, Volume 72, Issue 1, pp 61–73 | Cite as

On the asymptotics of solution of one problem of optimal control of the small-parameter parabolic equation

  • A. S. Omuraliev
  • R. R. Rafatov
Determinate Systems
  • 31 Downloads

Abstract

For the singularly perturbed parabolic problem, a regularized asymptotics of the solution of the problem of optimal control was constructed. The solution asymptotics involves parabolic boundary-layer functions obeying a special function called the “complementary probability integral.”

Keywords

Remote Control Optimal Control Problem Arbitrary Function Boundary Problem Asymptotic Solution 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Akulenko, L.D., Asimptoticheskie metody optimal’nogo upravleniya (Asymptotic Methods of Optimal Control), Moscow: Nauka, 1987.zbMATHGoogle Scholar
  2. 2.
    Dmitriev, M.G. and Kurina, G.A., Singular Perturbations in Control Problems, Autom. Remote Control, 2006, no. 1, pp. 1–43.Google Scholar
  3. 3.
    Vasil’eva, A.B. and Dmitriev, M.G., Singular Perturbations in the Problems of Optimal Control, Itogi Nauki Tech., Mat. Anal., Moscow: VINITI, 1982, vol. 20, pp. 3–77.Google Scholar
  4. 4.
    Lomov, S.A., Vvedenie v obshchuyu teoriyu singulyarnykh vozmushchenii (Introduction to the General Theory of Singular Perturbations), Moscow: Nauka, 1981.Google Scholar
  5. 5.
    Plotnikov, V.I., Energy Inequality and the Property of Superdefiniteness of the System of Eigenfunctions, Izv. Akad. Nauk SSSR, Mat., 1968, vol. 32, pp. 743–755.zbMATHMathSciNetGoogle Scholar
  6. 6.
    Egorov, A.I., Optimal’noe upravlenie teplovymi i diffuzionnymi protsessami (Optimal Control of Thermal and Diffusion Processes), Moscow: Nauka, 1978.Google Scholar
  7. 7.
    Omuraliev, A.S., Regularization of the Two-dimensional Singularly Perturbed Parabolic Problem, Zh. Vychisl. Mat. Mat. Fiz., 2006, vol. 46, no. 8, pp. 1423–1432.MathSciNetGoogle Scholar
  8. 8.
    Gradshtein, I.S. and Ryzhik, I.M. Tablitsy integralov, summ, ryadov i proizvedenii (Tables of Integrals, Sums, Series, and Products), Moscow: Nauka, 1962.Google Scholar

Copyright information

© Pleiades Publishing, Ltd. 2011

Authors and Affiliations

  • A. S. Omuraliev
    • 1
  • R. R. Rafatov
    • 1
  1. 1.“Manas” Kyrgyz-Turkish UniversityBishkekKyrgyzstan

Personalised recommendations